Israel Journal of Mathematics

, Volume 33, Issue 2, pp 155–171

Projections onto Hilbertian subspaces of Banach spaces

  • T. Figiel
  • Nicole Tomczak-Jaegermann
Article

DOI: 10.1007/BF02760556

Cite this article as:
Figiel, T. & Tomczak-Jaegermann, N. Israel J. Math. (1979) 33: 155. doi:10.1007/BF02760556

Abstract

In this paper we obtain new estimates for the relative projection constants of subspaces of a Banach spaceY in terms of geometrical properties ofY. Our method gives thatK-convex spaces are locally π-Euclidean. We also get a version of Maurey’s extension theorem for spaces of typep<2.

Copyright information

© Hebrew University 1979

Authors and Affiliations

  • T. Figiel
    • 1
    • 2
  • Nicole Tomczak-Jaegermann
    • 1
    • 2
  1. 1.Institute of MathematicsWolish Academy of SciencesSopotPoland
  2. 2.Institute of MathematicsWarsaw UniversityWarszawaPoland

Personalised recommendations